# SDR R61A2021051400422

- Difficulty date: May 11, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 35,754 hours, 27,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR VERY HARD TO ARM/DISARM. FELT LIKE GRINDING METAL. LUBRICATED ARM/DISARM MECHANISM ON R2 DOOR.
